# SDR QXEA2013030600945

- Difficulty date: March 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15 IS CORRODED.  REMOVED CORROSION FROM SEAT TRACK NR 15 IAW SRM 53-20-49-02-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, FIG 201, SHT 2.  MECHANICALLY MEASURED BLENDED AREAS ON SEAT RAIL IN NUMEROUS AREAS LARGEST BEING .5"W X 7"L X .038". SMALLEST BEING .5"W X 6"L X .020" IAW SRM 53-20-49-02-02, FIG 201, SHT 2.  MAX MATERIAL LOSS .038" AT STA 637.  SEAT TRACK CLAWS ALSO BLENDED AT STA 644.5 AND STA 648.  REMOVED SEAT TRACK NR 15 IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND 51-40-15-02-01.  MATCH DRILL NEW SEAT TRACK IAW SRM 51-40-07-02-01. INSTALLED NEW SEAT TRACK NR 15 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-40-00-00-01.
